# SDR JR2R20241207499

- Difficulty date: December 7, 2024
- Submitted: December 7, 2024
- Operation: General aviation
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 21,040 hours, 12,835 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: 17008972006
- Condition: Gouged
- Location: Zone 400
- Part time: 21,040 hours, 12,835 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH AFT PYLON FWD RH MOUNT BRACKET CHAFED
